# SDR C2XA08IA187

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 14,481 hours, 7,662 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 8271013
- Condition: Inoperative
- Location: Mlg
- Part time: 21,526 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH-FLIGHT 2352 - THE CREW REPORTED THAT AFTER TAKEOFF THE LANDING GEAR DID NOT INITIALLY RETRACT, AND HAD THE ASSOCIATED DISAGREE MESSAGE ON EICAS.  THE ACFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR LEVER.  OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
